# SDR CA110315016

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: PDM1734362300
- Condition: False Activation
- Location: Fireseal
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT A CAS WARNING MESSAGE INDICATING AN ENGINE FIRE WAS DISPLAYED.   THE ENGINE WAS SHUT DOWN AS A PRECAUTION AND THE A/C RETURNED TO BASE WITH OUT FURTHER INCIDENT.     DURING SUBSEQUENT TROUBLE SHOOTING IT WAS DETERMINED THAT WHEN THE TERMINAL ON THE 300 DEGREE SENSOR CAME INTO CONTACT WITH SUFFICIENT MOISTURE, A SHORT WOULD OCCUR THUS GENERATING THE CAS WARNING MESSAGE.  VIKING ISSUED SB V6/0017 TO APPLY SEALANT TO THE SENSOR TERMINAL PLATES.   VIKING WILL CONTINUE TO INVESTIGATE FURTHER.
